# SDR DALA2025051903815

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0965735) AFT CARGO LH TRANSITION PANELS HAVE MULTIPLE AREAS OF CORROSION BTWN FWD BULKHEAD AND WASTE TANK BULKHEAD. REMOVED AND REPLACED TRANSITIONS PANELS FROM STA 727G TO STA 847 IAW B737 SRM 51-40-02.
